Karakuş, Sevda2014-08-132014-08-132007Karakuş, S. "Statistical convergence on probalistic normed spaces". Mathematical Communications. 12(2007), 11-23.1331-0623 (Print)1848-8013 (Online)http://hrcak.srce.hr/index.php?show=clanak&id_clanak_jezik=19396https://hdl.handle.net/11486/312In this paper we define concepts of statistical convergence and statistical Cauchy on probabilistic normed spaces. Then we give a useful characterization for statistically convergent sequences. Furthermore, we display an example such that our method of convergence is stronger than the usual convergence on probabilistic normed spaces. We also introduce statistical limit points, statistical cluster points on probabilistic normed spaces and then we give the relations between these and limit points of sequence on probabilistic normed spaces.enNatural densityStatistical convergenceContinuous t?normProbabilistic normed spaceStatistical convergence on probalistic normed spacesArticle